| Model Number |
72400098 |
| Medical Device Problem Codes |
Malposition of Device (2616); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) pump was mispositioned in the patient's scrotum.It was believed that due to the patient's size, placing the pump lower would allow the patient to better access the pump.The patient later reported difficulty accessing the pump due to its location.As a result, the pump was explanted and replaced.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Model number/catalog number: 72400024,
serial number: n/a,
batch/lot number: 1100687795,
model/catalog description: balloon fgs 61-70 cm,
unique identifier (udi) #: (b)(4).Model number/catalog number: 72400160,
serial number: n/a,
batch/lot number: 1100817998,
model/catalog description: belt cuff fgs 4.0 cm,
unique identifier (udi) #: (b)(4).
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this artificial urinary sphincter (aus) underwent a thorough analysis.The pump was visually and microscopically inspected, and a leakage and functional tests were performed.As a result of these tests, no anomalies or damage were identified.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of difficult to press and malposition of device was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, cause not established was assigned to this investigation.Model number/catalog number: 72400024,
batch/lot number: 1100687795,
model/catalog description: balloon fgs 61-70 cm,
unique identifier (udi) #: (b)(4).Model number/catalog number: 72400160,
batch/lot number: 1100817998,
model/catalog description: belt cuff fgs 4.0 cm,
unique identifier (udi) #: (b)(4).